Show simple item record

dc.contributor.authorSandoval Villalbazo, Alfredo
dc.contributor.authorGarcía Colín, Leopoldo S.
dc.contributor.authorArrieta, Anabel
dc.creatorSANDOVAL VILLALBAZO, ALFREDO; 19835
dc.date.accessioned2018-07-16T22:18:06Z
dc.date.available2018-07-16T22:18:06Z
dc.date.issued2005
dc.identifier.urihttp://ri.ibero.mx/handle/ibero/1675
dc.formatpdf
dc.language.isoeng
dc.relation.urihttp://www.astroscu.unam.mx/rmaa/RMxAA..41-1/PDF/RMxAA..41-1_asandoval.pdf
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0
dc.sourceRevista Mexicana de Astronomía y Astrofísica (ISSN 0185-1101) Vol. 41, No. 1, 2005
dc.subject.classificationCIENCIAS FÍSICO MATEMÁTICAS Y CIENCIAS DE LA TIERRA
dc.titleA simple model for hydromagnetic instabilities in the presence of a constant magnetic field
dc.typeArticulo
dc.type.conacytarticle
dc.identificator1
dc.rights.accesopenAccess
dc.identifier.alephSVA_Art_09


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by-nc-nd/4.0
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by-nc-nd/4.0